# SDR DALA2023060904695

- Difficulty date: June 5, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2801289) AFT CARGO DOOR THRESHOLD WEB HAS SEVERAL AREA'S OF CORROSION ON TOP SURFACE, STA794-STA847, RBL24. REMOVED AND REPLACED THRESHOLD WEB STA 794-847 RBL 24 IAW B737 SRM 51-40-02-0G AND DWG 146A8120.
